# SDR UIEA2019071404750

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,452 hours, 19,860 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR NOT PAINTING KNOWN PRECIPITATION.( PERFORMED SYS TEST OF WX SYS, NO FAULTS FOUND. OPS CHK GOOD IAW AMM 34-43-00. )
